# SDR DL76L060327

- Difficulty date: April 26, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 62,977 hours, 9,678 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Loose
- Location: Galley
- Component: Dispenser, 811150417
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SMELLING ODOR WAS PRESENT IN AFT GALLEY.  REMOVED LT COFFEE MAKER AT GALLEY 413 LT SIDE AND FN D NBR 4 AND FWD COFFEE MAKER W/HOTPLATE RESISTANCE ASSY LOOSE AND OVER DRAIN COLLECTOR. CLEANED AREA. DEFECTIVE COFFEE MAKER REPLACED ETOPS CATEGORY (F): ANY OTHER EVENT DETRIMENTAL TO ETOPS.
